Alevtina Naumova

Ryerson University
Participe à 1 Session
I am a PhD candidate in Communication and Culture in the Joint York/Ryerson program in Toronto, ON. At the moment, I am working on my dissertation, which contributes to the current interdisciplinary discussion on museums as sites of sensory and emotional engagements with the physicality of objects and architectural space and the effects of these experiences of materiality on interpretation. Over the past three years in my PhD program, I have presented at conferences, exploring various approaches to the study of heritage, cultural memory, and narrative construction of space as they apply to the work of living history museums. My two most recent papers dealt with the possible applications of media archaeology as a method of critical analysis of the contemporary construction of heritage texts and on the uncanny as an interpretive trope to the study of living history museums. My paper “Touching the Past: Investigative Lived Experiences of Heritage in Living History Museums” was published in the International Journal of the Inclusive Museum earlier this year. This paper applies McLuhan’s notion of ‘acoustic space’ to examination of the phenomenology of heritage experience as facilitated through a living museum space. Since the spring of 2013, I have been guiding tours at the Mackenzie House Museum in Toronto, ON, which has both supported and guided my writing and research. I am also currently working on a professional development certificate in museum studies with the Ontario Museum Association.

Sessions auxquelles Alevtina Naumova participe

samedi 4 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
13:30
13:30
Paper
Alevtina Naumova, Ryerson University (Participant.e)

Sessions auxquelles Alevtina Naumova assiste

vendredi 3 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
12:30
12:30
Research Development Seminar with Laurajane Smith and Gary Campbell: Heritage and Museum Studies, Sociology - 3 heures - 12:30  -  15:30  |  Inscription req.
UQAM, pavillon du Faubourg (DC) - DC-2300 Workshop
Registration - 5 heures - 12:30  -  17:30
UQAM, pavillon J.-A. De Sève (DS) - DS Main hall
19:30
19:30
The Garden of the Grey Nuns / Le jardin des sœurs grises - 1 heure 30 minutes - 19:30  -  21:00
Concordia, Grey Nuns Motherhouse (GN) - GN 1210 Research-Creation
Cynthia Hammond, Concordia University, Department of Art History, Canada (Modérateur.rice)

samedi 4 juin, 2016

Fuseau horaire: EDT/Eastern Time (US & Canada)
9:00
9:00
Keynote : What does heritage change? Le patrimoine, ça change quoi? (Lucie K. Morisset) - 1 heure - 9:00  -  10:00  |  Inscription req.
UQAM, pavillon Judith-Jasmin (J) - Salle Alfred-Laliberté Keynote with simultaneous translation / Conférence avec traduction simultanée
Lucie K. Morisset, Chaire de recherche du Canada en patrimoine urbain (Modérateur.rice)
13:30
13:30
Paper
Bella Dicks (Participant.e)